MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM HIGH SENSITIVITY TROPONIN I (TNLH); IMMUNOASSAY METHOD, TROPONIN SUBUNIT

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM HIGH SENSITIVITY TROPONIN I (TNLH); IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer obtained an elevated atellica im troponin i (tnih) patient result (> than 99th%) for a 62-year-old male being treated for hypertension.The lot number in use has not been provided.The initial atellica im tnih result was reported to the physician and questioned.The sample was retested, and according to the customer, an identical result was obtained.The customer alleges the elevated results to be false positive.A corrected report was issued, but the correct/true result has not been provided.There are no allegations of patient harm, changes in treatment, or delays of diagnosis in association with this event.
 
Additional Manufacturer Narrative
This incident occurred outside the united states (ous).The ous customer obtained an elevated atellica im troponin i (tnih) patient result (> than 99th%) for a 62-year-old male being treated for hypertension.The customer alleges a false positive atellica im tnih result, but the correct result value has not been provided.The lot number in use has not been provided.There are no allegations of patient harm, changes in treatment, or delays of diagnosis in association with this event.The assay's instructions for use (ifu) states the following, under interpretation of results: "results of this assay should always be interpreted in conjunction with the patient's medical history, clinical presentation, and other findings." this event is being reported as a conservative measure because of the limited information available.Siemens is investigating this event.
 
Additional Manufacturer Narrative
Siemens filed initial mdr 1219913-2025-00015 on 09-jan-2025.The reagent lot was not available at the time that this initial report was filed but is now available.Section d4 of this report has been amended with the lot information: lot number: 77106104.Expiration date: 26-jun-2025.Primary udi number: (b)(4).Section h4 of this report has been amended with the lot information: device manufacture date: 26-mar-2024.Siemens investigated an outside of the us customer report of elevated results for a 62-year-old male patient on atellica im high-sensitivity troponin i (tnih) lot 104.The sample was retested, and the result was similar to the initial result (> 99th% of 45 ng/l).Quality control (qc) was within the laboratory acceptable range.The customer alleges the elevated results to be false positive, however no other test results were provided to confirm a discordance.A correct result value was not provided.Return of the patient sample for further investigation was not pursued as the customer opted to perform interference testing at their site.Siemens requested information and recommended troubleshooting actions, but the customer has declined to provide any additional information regarding this event.Based on the limited information provided further evaluation is not possible.The cause of the discordant result cannot be determined and there is no evidence of a product issue.In section h6 of this report, the investigation finding and conclusion codes were updated based on the investigation results.

Brand Name
ATELLICA IM HIGH SENSITIVITY TROPONIN I (TNLH)
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
registration # 1219913
east walpole MA 02032
Manufacturer Contact
stacy loukos
333 coney st.
east walpole, MA 02032
MDR Report Key21117950
Report Number1219913-2025-00015
Device Sequence Number15356164
Product Code MMI
UDI-Device Identifier00630414006758
UDI-Public(01)00630414006758(10)77106104(17)250626
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K171566
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/26/2025
Device Model NumberN/A
Device Catalogue Number10997841
Device Lot Number77106104
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/26/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/09/2025
Supplement Report FDA Received Date03/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/26/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age62 YR
Patient SexMale